# SDR DALA2019092705567

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN FR58 TO FR59 AND STR38L IN AFT CARGO COMPARTMENT (1 EA), REPLACED WEB LOC BTW FR58 TO FR59 AND STR 38 LH IN AFT CARGO COMPARTMENT AS PER A320 SRM 51-72-11 AND DWG NO.D53470320
